# SDR CKSA96364

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND FS 1220 LONGERON 30 TO 31 LT INNER DOUBLER CORRODED.  REMOVED CORROSION, OUT OF LIMITS.  REPAIRED, TREATED AND PRIMED IAW DC-8 SRM 51-1-8, 53-2-0 FIGURE 1F AND 53-2-0 FIGURE 1B.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 89605, LEVEL 2.
